# SDR DALA2018041202496

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Cracked
- Location: Bs 1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  RT SIDEWALL SUPPORT IS CRACKED AT BOTTOM, BS 1260.  ACCOMPLISHED ER/A 567161-14, REV ORIGINAL, SECTION 1, REMOVED AND REPLACED THE SIDEWALL SUPPORT IAW SRM.
